T Nation

Animal Paks


any body out there tried them any side effects as a friend of mine took them and had trouble with nausea maybe a one off before i buy them any feed back appreciated milsy


I get nausea from any multi vitamin on an empty stomach.


no nausea for me. glow-in-the-dark neon green urine, though.
def take with food. might help with the nausea, and will help your body absorb more.


You have to chew them up.....
Didn't you read the label?
Second pak always goes in ya socks during your workout.


I love Animal Pak because I remember them from old muscle mags.

I ran out but when I have them I only take them every 2 or 3 days as I don't like choking down 12 pills every day.


This is a useful picture as it tells what each pill is for.


Never tried Animal Paks, but there is a comparable Canadian brand that always gives me nausea, even on a full stomach.


I've heard about those, Eh?nimal Packs right?


^^^^^^ Laughed so hard

OP- I have been taking animal paks first thing in the morning with and without food and have noticed nothing as long as I drink plenty of water. If I do not take plenty of water with them i get a little sick and my pee looks like glow in the dark Teenage Mutant Ninja Turtle ooze.






You wanna see a really bad (as in spot on) Canadian accent? Watch this guy in the Corvette!


Pulled a knife on a cop and said, "just kidding."
I laughed out load in my office! Hosers!


I bought some Sterol complex from them the other day for a low price. The pills are pretty big. I'm not sure what your label says because a different supp from the same comp. My pills look like #8 in the picture Nards posted.

It says take them after a meal. I also drink a Gallon and a half of water a day.


i started to get acne


Did you get hair in funny places and think about girls more?


Actually I don't think it was a part of the physical maturation process, its just some people have a higher natural level of testosterone,and the high volume vitamins/minerals bestowed upon your body causes your skin to excrete oils clogging your pores which in tern makes your sebaceous glands go maniacal.... I swear I think there should be an IQ requirement for these sites. Or at least post something of some comical value.


I'm sorry my joke wasn't high-brow enough for you. It was a very easy way for me to point out that you are young, 23 by the looks of it, and that hormonally your body could still be maturing as you wrote.

Upon closer inspection, you are also posting in another thread about having already done a cycle and then went to college, blah blah blah. Where in relation to the cycle did you take animal pak and at what age where you? This kind of info will help a thread out more then a 4 word reply about acne.


well I'm not gonna lie I'm 18 n a freshman in college just got done with my first cycle in august. I didn't take any multivitamins during the cycle. I took animal pak when I was 16 n it caused me to break out.


I've got 3 pimples right now and I'm 38.